# SDR FDEA201205221934

- Difficulty date: May 22, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 53,943 hours, 17,527 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Part number: AJG70415537
- Part serial: EFS19718
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LOWER PRIMARY TRIM CONTROL VALVE FOUND FLOW CONTROL VALE BORE .75" PRESSURE PASSAGE BORE WITH A METAL ORIFICE PLUG STUCK IN IT.  THIS IS AREA OF HFEC INSP AND WAS UNABLE TO COMPLY WITH THIS PROCEDURE DUE TO BLOCKAGE.  REPLACED LOWER PRIMARY TRIM CONTROL VALVE WITH SERVICEABLE ONE.
